# SDR AALA201810099005

- Difficulty date: September 14, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY FLOOR SUPPORT BETWEEN FRAMES 12 AND 24,  -Y1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND 51-72-11.
